# SDR DL72W960092

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2811W
- Make and model: Boeing 727247
- Aircraft serial: 20649
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 LETTER CHECK, FOUND .5 INCH CRACK AT NR 2 L/E SLAT COVE SKIN ATTACH ANGLE BELOW I/B UPSTOP PAD.  REPAIRED PER M/M 57-54-0.
